# SDR MALA975362

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 3420 - DURING FLIGHT, THE LEFT AC GENERATOR LIGHT ILLUMINATED.  CREW USED QUICK REFERENCE HANDBOOK WITH NO CHANGE. RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED LEFT AC GENERATOR.  OPS CHECK GOOD.  WORK DONE IAW SAAB MM 24-21-05 AND 24-21-10.  (M)
